# SDR 99ZZZX433

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Malfunctioned
- Location: Horiz Stabilizer
- Part time: 2,411 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATL/ROA - FLT 7289 - DURING CLIMB-OUT, ELEVATOR TRIM WOULD NOT TRIM BELOW 3 UNITS DOWN.  CONTROLABILITY IMPROVED WITH REDUCED AIRSPEED AND FLAPS.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL, WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.
